# SDR HALA2016021300041

- Difficulty date: February 13, 2016
- Submitted: February 16, 2016
- Operation: Air carrier
- Aircraft: N489HA
- Make and model: Boeing 717-200
- Aircraft serial: 55002
- Aircraft time: 27,014 hours, 37,395 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CARGO SMOKE TEST INOPERATIVE.  RESET NR 1 AND NR 2 VIA'S.  PERFORMED RTS.  BOTH VIA'S PASSES.  PERFORMED AMM CARGO SMOKE DETECTOR TESTS 26-13-01-710-801 AND 26-13-01-710-802. OPS CHECK OK.
